MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. SLIDING CORE,UHMPWE,10MM; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED

ENCORE MEDICAL, L.P. SLIDING CORE,UHMPWE,10MM; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Model Number 400-144F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
Report states a "poly swap".Revision surgery performed.
 
Additional Manufacturer Narrative
Correction: please refer to the below: d3 manufacturer entity fda registration number: 0001644408 te (djo) the reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event such as the x-rays, patient activity levels, as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Report states a "poly swap".Revision surgery performed.

Brand Name
SLIDING CORE,UHMPWE,10MM
Common Device Name
PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
postfach
austin TX 78758 6313
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13569455
Report Number0008031020-2022-00066
Device Sequence Number5819521
Product Code NTG
UDI-Device Identifier00886385026961
UDI-Public00886385026961
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P050050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number400-144F
Device Catalogue Number400144F
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date02/21/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale